Title of article :
A branch-and-cut algorithm for the pallet loading problem
Author/Authors :
R. Alvarez-Valdes، نويسنده , , F. Parreno، نويسنده , , J. M. Tamarit، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2005
Pages :
23
From page :
3007
To page :
3029
Abstract :
We propose a branch-and-cut algorithm for the pallet loading problem. The 0–1 formulation proposed by Beasley for cutting problems is adapted to the problem, adding new constraints and new procedures for variable reduction. We then take advantage of the relationship between this problem and the maximum independent set problem to use the partial linear description of its associated polyhedron. Finally, we exploit the specific structure of our problem to define the solution graph and to develop efficient separation procedures. We present computational results for the complete sets Cover I (up to 50 boxes) and Cover II (up to 100 boxes).
Keywords :
Pallet loading , Packing , Maximum independent set
Journal title :
Computers and Operations Research
Serial Year :
2005
Journal title :
Computers and Operations Research
Record number :
928319
Link To Document :
بازگشت